It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • Atenolol Withdrawal and Nightmares/Dreams/Insomnia

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-24-2013, 05:40 PM   #46
    Belkeys
    Junior Member
    (female)
     
    Belkeys's Avatar
     
    Join Date: Jul 2013
    Location: Florida
    Posts: 27
    Belkeys HB User
    Re: Atenolol Withdrawal and Nightmares/Dreams/Insomnia

    Feeling a little better. I with Dova, anxiety issues and insomnia since being off Atenolol. I was having problems with my leg also, felt weak sometimes.

     
    Sponsors Lightbulb
       
    Old 07-25-2013, 05:03 AM   #47
    Voxx976
    Veteran
    (male)
     
    Join Date: Dec 2012
    Location: New York City
    Posts: 319
    Voxx976 HB UserVoxx976 HB UserVoxx976 HB UserVoxx976 HB UserVoxx976 HB UserVoxx976 HB User
    Re: Atenolol Withdrawal and Nightmares/Dreams/Insomnia

    Quote:
    Originally Posted by Belkeys View Post
    Hello Voxx,
    How are you doing? Hope all is well.
    Hi Belkeys,
    Ten days off atenolol and last night I got 6.5 hours sleep (11-5:30) interrupted only by a bathroom visit and a glass of cold water. No zolpidem, no diazepam.

    Hoping to sleep past 6 AM soon.

    I feel terrific: no palps, no anxiety, never any tachycardia, and finally able to get my heart rate over 105 on the stationary bike the gym...working up to 130 slowly.

    Saw cardiologist and he said my EKG showed no evidence of heart damage from heart attack July 3.

    I know the battle was well and truly won the first day I can leave the apartment without my nitrate spray. That will be ONE NERVOUS DAY and it's not going to occur this Summer.

    I think people who have taken atenolol for a-fib or any other tachycardia will always have more problems than I who needed it only to avoid angina. Truth be told, I doubt that it did much in that direction.

    I hope I never need atenolol again and I have copious propranolol on hand which I use at the first instant of occasional migraine aura. One 40 mg. tablet stops it in it's tracks in 10 minutes, and the propranolol wears off in a couple hours.

    I feel I have dodged a bullet this month.

    P.S. Magnesium, like 500 mg./day, can be very helpful for relaxation... good anti-anxiety adjunct.

    Last edited by Voxx976; 07-25-2013 at 05:09 AM.

     
    Old 07-25-2013, 07:51 AM   #48
    Belkeys
    Junior Member
    (female)
     
    Belkeys's Avatar
     
    Join Date: Jul 2013
    Location: Florida
    Posts: 27
    Belkeys HB User
    Re: Atenolol Withdrawal and Nightmares/Dreams/Insomnia

    Glad to hear from you Voxx, was worry there for a minute. I am so glad you are off the med. Well still doing ok not 100% but hanging in there. I am trying the magnesium now for the anxiety. Hope it works.

     
    Old 07-25-2013, 11:54 AM   #49
    hikingthetrail3
    Junior Member
    (female)
     
    hikingthetrail3's Avatar
     
    Join Date: Jul 2013
    Location: Putnam, CT
    Posts: 17
    hikingthetrail3 HB User
    Re: Atenolol Withdrawal and Nightmares/Dreams/Insomnia

    Voxx, I'm so glad you are doing better.

    My circulation seems to have improved greatly. I just need to get more sleep at night. I have been having headaches though.

    Atenolol is an awful drug.

     
    Old 07-25-2013, 01:13 PM   #50
    dova08401
    Junior Member
    (male)
     
    dova08401's Avatar
     
    Join Date: Jun 2013
    Location: CAPE MAY
    Posts: 14
    dova08401 HB User
    Re: Atenolol Withdrawal and Nightmares/Dreams/Insomnia

    Quote:
    Originally Posted by hikingthetrail3 View Post
    voxx, i'm so glad you are doing better.

    My circulation seems to have improved greatly. I just need to get more sleep at night. I have been having headaches though.

    Atenolol is an awful drug.
    good that ur feelin better....

     
    Old 07-25-2013, 02:57 PM   #51
    Belkeys
    Junior Member
    (female)
     
    Belkeys's Avatar
     
    Join Date: Jul 2013
    Location: Florida
    Posts: 27
    Belkeys HB User
    Re: Atenolol Withdrawal and Nightmares/Dreams/Insomnia

    I hear yea, it is an awful drug. I am glad u are feeling better. Are you still having anxiety? I am taking magnesium to see if it helps. Will keep u posted.

    Last edited by Belkeys; 07-25-2013 at 02:58 PM.

     
    Closed Thread

    Tags
    atenolol, dreams, insomnia, nightmares, withdrawal



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:35 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!